MathSciNet Relay Station
MathSciNet bibliographic data
MR2784246 (2012c:40015) 40C05 (40H05 46A45 46B45)
Tripathy, Binod Chandra; Chandra, Prabhat On some generalized difference paranormed sequence spaces associated with multiplier sequence defined by modulus function. Anal. Theory Appl. 27 (2011), no. 1, 21–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement